MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORT-A-CATH® II IMPLANTABLE ACCESS SYSTEM; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. PORT-A-CATH® II IMPLANTABLE ACCESS SYSTEM; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4055-24
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 02/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the event occurred in (b)(6) 2017.The exact date is unknown.(b)(6).
 
Event or Problem Description
It was reported that the "wound of pocket" of a port-a-cath® ii implantable access system wouldn't heal.The patient is still under treatment.

Brand Name
PORT-A-CATH® II IMPLANTABLE ACCESS SYSTEM
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7126677
Report Number3012307300-2017-02625
Device Sequence Number19188291
Product Code LJT
UDI-Device Identifier10610586023552
UDI-Public10610586023552
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/01/2021
Device Catalogue Number21-4055-24
Device Lot Number3259009
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2017
Initial Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMOTHERAPY
Outcome Attributed to Adverse Event Required Intervention;